# SDR COM60470

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 428853
- Condition: Defective
- Location: Anti-Skid Syst
- Part time: 4,725 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-SKID CAUTION MESSAGE ON EICAS.  REPLACED THE ANTI-SKID CONTROL UNIT.
